BibTeX record: journals/automatica/DelopoulosG94

download as .bib file

@article{DBLP:journals/automatica/DelopoulosG94,
  author    = {Anastasios N. Delopoulos and
               Georgios B. Giannakis},
  title     = {Consistent identification of stochastic linear systems with noisy
               input-output data},
  journal   = {Automatica},
  volume    = {30},
  number    = {8},
  pages     = {1271--1294},
  year      = {1994},
  url       = {http://dx.doi.org/10.1016/0005-1098(94)90108-2},
  doi       = {10.1016/0005-1098(94)90108-2},
  timestamp = {Tue, 13 Mar 2012 09:19:07 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/automatica/DelopoulosG94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}